# SDR CALA2013082690779

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 45,404 hours, 10,889 cycles
- Engine: Pwa PW4052
- System (JASC): 2300 · Communications System
- Part: Steering Unit
- Part number: 51373950649
- Part serial: 10
- Condition: Faulty
- Location: Satcomm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATELLITE COMMUNICATIONS INOPERATIVE.  REPLACED SATELLITE COMMUNICATIONS HIGH GAIN LT ANTENNA IAW AMM.  REPLACED BEAM STEERING UNIT IAW AMM.  CHECKED ANTENNA & BEAM STEERING UNIT.  SATELLITE DATA UNIT INSTALLED TESTED OK.
